Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567350
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Erich Müller-Pfeiffer
Title: Spectral theory of ordinary differential operators
Additional book information: Ellis Horwood Series Mathematics and its Applications, Wiley, New York, 1981, 246 pp., $56.95.

References [Enhancements On Off] (What's this?)

N. I. Achiezer and I. M. Glazman, Theory of linear operators in Hilbert space, Ungar, New York, 1961.
  • Garrett Birkhoff (ed.), A source book in classical analysis, Harvard University Press, Cambridge, Mass., 1973. With the assistance of Uta Merzbach. MR 0469612
  • Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, Interscience Publishers John Wiley & Sons, New York-London, 1963. With the assistance of William G. Bade and Robert G. Bartle. MR 0188745

  • Review Information:

    Reviewer: Kurt Kreith
    Journal: Bull. Amer. Math. Soc. 6 (1982), 116-118